# SDR REXA2022111502539

- Difficulty date: October 31, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102
- Condition: Corroded
- Location: Bs 280-295 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R BETWEEN F.S.280 - F.S.295 IS CORRODED. REPLACED THE STRINGER IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
"
